# SDR IPXA09M56873

- Difficulty date: July 14, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 42,373 hours, 12,066 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: NMC6019505
- Part serial: 48572
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SEQ 271-S4-02 UPPER AFT RUDDER TIP BETWEEN STA ZV491 AND ZV 487 NOT CORRELATED TO SRM.  REMOVED EXISTING REPAIR ON THE UPPER AFT RT RUDDER TIP SKIN BETWEEN ST A ZV491-487.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5 540-34404-A AND EA 011-5540-01-A1925.
